Relations between generalized rings of quotients
Doklady Akademii Nauk, Tome 135 (1960) no. 2, pp. 252-254
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_135_2_a2,
author = {V. P. Elizarov},
title = {Relations between generalized rings of quotients},
journal = {Doklady Akademii Nauk},
pages = {252--254},
year = {1960},
volume = {135},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_135_2_a2/}
}
V. P. Elizarov. Relations between generalized rings of quotients. Doklady Akademii Nauk, Tome 135 (1960) no. 2, pp. 252-254. http://geodesic.mathdoc.fr/item/DAN_1960_135_2_a2/